# SDR VNAA202412240072

- Difficulty date: December 24, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N703PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10137
- Aircraft time: 41,015 hours, 39,546 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: MM67035302005
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN00183734 L/H CARGO FLOOR BEAM LBL 9.00 AT F.S. 1031.00 IS CORRODED. CORRECTIVE ACTION: REPAIRED IAW CRJ-700 SRM 53-00-41-201-001-A01 REPAIR CONFIGURATION -830          MM670-35301-005
